# SDR CALA2014063091362

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 51,717 hours, 11,125 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECIRCULATING FAN STATUS MSG BOTH FWD UPPER & AFT UPPER RECIRCULATING FANS ARE INOPERATIVE & DEACTIVATED CB A21 ON P 110 PANEL PULLED & CB B5 ON P 210 PANEL PULLED.  BOTH VMU'S ON AFT & FWD PN ARE 217001-500.  REPLACED FWD UPPER RECIRCULATING FAN IAW ER MM 21-25-01.  OPERATIONS CHECKED OK.
